aequationes mathematicae

, Volume 9, Issue 1, pp 107–114 | Cite as

Random packings and coverings in random trees

  • A. Meir
  • J. W. Moon
Research Papers

Keywords

Random Tree Random Packing 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Austin, T. L.,The Enumeration of Point Labelled Chromatic Graphs and Trees, Canad. J. Math.12, 535–545 (1960).Google Scholar
  2. [2]
    Bromwich, T. J.,An Introduction to the Theory of Infinite Series (Macmillan, London, 1931).Google Scholar
  3. [3]
    Clarke, L. E.,On Cayley's Formula for Counting Trees, J. London Math. Soc.33, 471–475 (1958).Google Scholar
  4. [4]
    Milne-Thomson, L. M.,The Calculus of Finite Differences (Macmillan, London, 1960).Google Scholar
  5. [5]
    Moon, J. W.,Counting Labelled Trees (Canadian Mathematical Congress, Montreal, 1970).Google Scholar
  6. [6]
    Ore, O.,Theory of Graphs (Amer. Math. Soc. Colloq. Publ. 38, Providence, 1962).Google Scholar
  7. [7]
    Rényi, A.,Some Remarks on the Theory of Trees, Publ. Math. Inst. Hungar. Acad. Sci.4, 73–85 (1959).Google Scholar

Copyright information

© Birkhäuser Verlag 1973

Authors and Affiliations

  • A. Meir
    • 1
  • J. W. Moon
    • 1
  1. 1.University of AlbertaEdmontonCanada

Personalised recommendations